MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 BARD CRITICORE MONITOR

MEDIVANCE, INC. ¿ 1725056 BARD CRITICORE MONITOR
Model Number 000002N
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the criticore monitor was not reading the urine volume.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.There was no root cause for the reported issue.The monitor was operating properly.The monitor measured the volume, and calculated the flow rate correctly.The coin cell measured 3.023vdc and will be replaced due to age.No d cell batteries were returned.The coin cell was replaced, and the unit was hard reset.The d cell batteries were installed.The monitor passed all tests, it worked properly and is ready for use.Investigation indicated that the reported issue was not manufacturing or supplier related (use of device).The reported issue could not be reproduced and the device was functioning as expected.Dhr review not required.The instructions for use were found adequate and state the following: ¿warning: the criticore monitor requires special precautions regarding emc and needs to be installed and put into service according to the emc information provided in the following tables.Portable and mobile rf communications equipment may affect the criticore monitor.Warning: the criticore monitor should not be used adjacent to or stacked with other equipment and that if adjacent or stacked use is necessary, the criticore monitor should be observed to verify normal operation in the configuration in which it will be used.Warning: do not immerse or submerge the monitor or turn it upside down when cleaning.Caution: use only heavy-duty alkaline d cell batteries.Do not use rechargeable batteries.Do not incinerate batteries.Recycle or dispose of them properly.Contact bard for disposal information.Caution: improper orientation of the batteries within the battery pack can potentially damage the criticore monitor.Caution: state and federal regulations govern the packaging necessary for return of medical product which may have been contaminated.Refer to local, state and federal regulations when packaging the criticore monitor for return.Caution: there are no user serviceable components inside the criticore monitor.The user should not attempt to repair the criticore monitor.To do so may void the warranty and could result in erroneous monitor readings.Caution: use of cables or sensors other than those specified for use with the criticore monitor, except those sold by bard for use as replacement part or repair components, may result in increased emissions or decreased immunity of the criticore monitor.Caution: the criticore monitor should be recycled properly per european union directive 2002/96/ec on waste electronic and electrical equipment, january 27, 2003.Do not dispose with ordinary municipal waste.".
 
Event or Problem Description
It was reported that the criticore monitor was not reading the urine volume.

Brand Name
BARD CRITICORE MONITOR
Common Device Name
CRITICORE MONITOR
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
louisville CO 80027
MDR Report Key8130652
Report Number1018233-2018-05801
Device Sequence Number2056178
Product Code EXS
UDI-Device Identifier00801741080777
UDI-Public(01)00801741080777
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000002N
Device Catalogue Number000002N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1